# SDR UPS98226435

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: QF71210053
- Condition: Damaged
- Location: Nr 3 Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 3 TRUNNION FITTING FOUND TO HAVE A SURFACE IRREGULARITY DURING NDT PROCESS (FLUORESCENT DYE PENETRANT).  NR 3 TRUNNION FITTING REPLACED IAW MM 71-21-01.
